# SDR SPAA9800008

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 116111DG
- Condition: Did Not Inflate
- Location: R-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY ESCAPE SLIDE FAILED TO PROPERLY INFLATE DURING CREW TRAINING EXERCISE.  THE EVACUATION SLIDE ASSEMBLY WAS ROUTED TO THE OVERHAUL VENDOR FOR EVALUATION.  THE OVERHAUL VENDOR REPLACED THE REGULATOR VALVE ASSEMBLY, (P/N 3001-BN) AND INFLATION HOSE ASSEMBLY, (P/N 1271-1080K) TO CORRECT THE SLOW INFLATION AND LOW PRESSURE SITUATION.
